# SDR CALA2022110403039

- Difficulty date: November 3, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N77014
- Make and model: Boeing 777224
- Aircraft serial: 29862
- Aircraft time: 106,433 hours, 10,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 7498
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 CABIN DR3 RH EMER BATT CHARGER M33401 CAPACITY CHK FAIL. WORK TRANSFER REF NON - ROUTINE WO.1206847 AND ORIG BY V920591 CABIN DR3 RH EMER BATT CHARGER M33407 REPLACED AND INSTALLATION TEST RESULT NORMAL IAW AMM33-51-06 WORK ACCOMPLISHED BY MECH V920591 AND INSP BY V907050
